# SDR AALA201912099003

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 32,126 hours, 12,810 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON T/O ROLL THE AUTO THROTTLES TURNED OFF TWICE AND WE COULD NOT ENGAGE V NAV AT 1000FT. TRIED THE AUTOTHTOTTLES AGAIN AT 1500 FT AND THEY STAYED ON AND VNAV WORKED OK. AUTO THROTTLES QUIT AGAIN AND VNAV QUIT AT 3000FT IN DECENT WITH A 2 KNOBS THROTTLE SPLIT. MAINTENANCE ACCOMPLISHED AUTOTHROTLES BITE TEST IAW FIM 22-31-00. NO FAULTS NOTED. ALL TEST AND CHECKS NORMAL IAW FIM 22-31-00.
